# SDR HALA2009121500596

- Difficulty date: December 15, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 25,845 hours, 4,971 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: TDH1853501
- Condition: Faulted
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - WHILE TESTING OXY MODULES OF L AND R CTR LAV (DUE TO THE REMOVAL OF THEM FOR ACCESS) THE PASS OXY MANUAL DEPLOY SWITCH S2 ON P5 MODULE M43 FAILED TO DEPLOY ANY OF THE PASSENGERS OXY MASKS.  FAULT FINDING CONFIRMED THE "OXY CONT MANUAL DEPLOY TIME DELAY RELAY K466 IN P19 (FWD LIGHTING DISTRIBUTION PANEL) IS FAULTY, IAW WDM 35-21-11, PAGE 1. REPLACED TIME RELAY K466. OPS CHECK GOOD.
